# SDR WRLA200313

- Difficulty date: June 20, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4059001908
- Condition: Failed
- Location: Nr 2 Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT WITH AUTO PILOT OFF, A PULSATION OR HYSTERESIS IS FELT IN THE PTICH AXIS, CONTINUED DURING CRUISE FLIGHT.  MORE PRONOUNCED AT HIGHER SPPEDS, INTERMITTENT ASYMMETRIC FLUTTER OF ELEVATOR DISPLAY ON CONFIGURATION SYNOPTIC PAGE.  THE AIRCRAFT RETURNED TO DEPARTURE STATION ANC.  LRU FAULT REVIEW FAILED NR 2 FCC-2.  ACCOMPLISHED R-T-S FCC-2 TEST FAILED.  REMOVED AND REPLACED FCC-2 R-T-S TEST PASSED. NO FAULTS NOTED PER MM 22-10.  REPLACED FLIGHT CONTROL COMPUTER.  (M)
